# SDR CA091015004

- Difficulty date: October 9, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,316 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2810 · Fuel Storage
- Part: Pipe
- Condition: Corroded
- Location: Sump Outlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SERVICING OF ACFT, FUEL LEAK NOTICED AT REAR OF FUEL GALLERY. INVESTIGATION REVEALED LEAKING UNDER OUTLET HOSE. TANK DRAINED, REMOVED, AND REPLACED.
